Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Function algebras with closed restrictions


Author: I. Glicksberg
Journal: Proc. Amer. Math. Soc. 14 (1963), 158-161
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1963-0143050-2
MathSciNet review: 0143050
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Y. Katznelson, A characterization of the algebra of all continuous functions on a compact Hausdorff space, Bull. Amer. Math. Soc. 66 (1960), 313-315. MR 0121670 (22:12404)
  • [2] L. H. Loomis, Abstract harmonic analysis, Van Nostrand, New York, 1953.
  • [3] C. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960. MR 0115101 (22:5903)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0143050-2
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society